Regularity in elliptic free boundary problems. II. Equations of higher order
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 4, p. 637-683
@article{ASNSP_1979_4_6_4_637_0,
     author = {Kinderlehrer, David and Nirenberg, Louis and Spruck, Joel},
     title = {Regularity in elliptic free boundary problems. II. Equations of higher order},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 6},
     number = {4},
     year = {1979},
     pages = {637-683},
     zbl = {0425.35097},
     mrnumber = {563338},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1979_4_6_4_637_0}
}
Kinderlehrer, D.; Nirenberg, L.; Spruck, J. Regularity in elliptic free boundary problems. II. Equations of higher order. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 4, pp. 637-683. http://www.numdam.org/item/ASNSP_1979_4_6_4_637_0/

[1] S. Agmon - A. Douglis - L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, II, Comm. Pure Appl. Math., 12 (1959), pp. 623-727 and 17 (1964), pp. 35-92. | MR 162050 | Zbl 0093.10401

[2] L. Caffarelli - A. Friedman, The obstacle problem for the biharmonic operator, to appear.

[3] J. Frehse, On the regularity of the solution of the biharmonic variational inequality, Manuscripta Math., 9 (1973), pp. 91-103. | MR 324208 | Zbl 0252.35031

[4] D. Kindfrlehrer, Variational inequalities and free boundary problems, Bull. Amer. Math. Soc., 84 (1978), pp. 7-26. | MR 466885 | Zbl 0382.35004

[5] D. Kinderlehrer - L. Nirenberg, Regularity in free boundary value problems, Ann. Scuola Norm. Sup. Pisa, Ser. IV, 4 (1977), pp. 373-391. | Numdam | MR 440187 | Zbl 0352.35023

[6] D. Kinderlehrer - L. Nirfnberg - J. Spruck, Regularité dans les problèmes elliptiques à frontière libre, C. R. Acad. Sci. Paris, 286 (1978), pp. 1187-1190. | MR 501110 | Zbl 0386.35045

[7] D. Kinderlehrer - L. Nirenberg, Analyticity at the boundary of solutions of nonlinear second-order parabolic equations, Comm. Pure Appl. Math., 31 (1978), pp. 283-338. | MR 460897 | Zbl 0391.35045

[8] D. Kinderlehrfr - L. Nirenberg - J. Spruck, Regularity in elliptic free boundary problems, I, Journal d'Analyse Math., 34 (1978), pp. 86-119. | MR 531272 | Zbl 0402.35045

[9] H. Lewy, On the reflection laws of second order differential equations in two independent variables, Bull. Amer. Math. Soc., 65 (1959), pp. 37-58. | MR 104048 | Zbl 0089.08001

[10] C.B. Morreyjr., Multiple Integrals in the Calculus of Variations, Springer-Verlag, New York - Berlin, 1966. | MR 202511 | Zbl 0142.38701

[11] V.A. Solonnikov, Overdetermined elliptic boundary value problems, Zap. Nauch. Sem. Leningrad. Otdel Mat. Inst. Steklov. Akad. Nauk SSSR, 21 (1971), pp. 112-158 (J. Soviet Math., 1 (1973), pp. 477-512). | MR 289936 | Zbl 0285.35026

[12] V.A. Solonnikov, Investigation of overdetermined elliptic boundary value problems in the fractional spaces of K. K. Golovkin, Trudy Mat. Inst. Steklov., 127 (1975), pp. 93-114 (Boundary value problems in Math. Physics, O. A. Ladyzhenskaya ed., A.M.S. (1977), pp. 109-134). | MR 410078 | Zbl 0351.35033

[13] G. Stampacchia, Formes bilinéaires coercitives sur les ensembles convexes. C. R. Acad. Sci. Paris, 258 (1964), pp. 4413-4416. | MR 166591 | Zbl 0124.06401